Usestemporarily relieves boy aches and pains due to:headachethe typical coldbackacheminor pain of arthritistoothachemuscular achespremenstrual and menstrual crampstemporarily reduce fever

Warnings

Liver warning: This product contains acetaminophen. Serious liver damages may take place if girlfriend take

more 보다 4,000 mg of acetaminophen in 24 hourswith other drugs include acetaminophen3 or an ext alcoholic drinks every work while making use of this product

Allergy alert: paracetamol may reason severe skin reactions. Symptoms may include:

skin reddeningblistersrash

If a skin reaction occurs, protect against use and seek medical aid right away.

You are watching: What kind of pills are 44 175


Do no use

if you room allergic to paracetamol or any kind of of the inactive ingredient in this productwith any other drug containing paracetamol (prescription or nonprescription). If you space not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Stop use and also ask a doctor if

pain it s okay worse or lasts an ext than 10 daysfever gets worse or lasts an ext than 3 daysnew symptom occurredness or ede is present

These might be signs of a significant condition.


Keep out of with of children.

See more: How To Put Armor On A Horse In Minecraft Pe, How To Ride A Horse In Minecraft

In instance of accidental overdose, acquire medical assist or call a poison Control facility right away. Prompt clinical attention is crucial for adults and for youngsters even if you perform not an alert any indications or symptoms.


Directionsdo no take an ext than directedadults and also children 12 years and overtake 2 caplets every 6 hrs while symptoms lastdo not take more than 6 caplets in 24 hours, unless directed by a doctordo not take for more than 10 days unless directed by a doctorchildren under 12 years: questioning a doctor

Other informationstore in ~ 25°C (77°F); excursions permitted between 15°-30°C (59°-86°F)see end flap for expiration date and lot number

Inactive ingredients

castor oil, hypromellose, povidone, salt starch glycolate, starch, stearic acid


Principal screen Panel

ASSURED™ 

EXTRA STRENGTHAcetaminophen

• paracetamol 500 mgPain reliever / heat reducer

Actual SizeASPIRIN FREE

40 caplets

TAMPER EVIDENT: carry out NOT use IF IMPRINTED security SEAL UNDER cap IS broken OR MISSING

ITEM# 801831

DISTRIBUTED BYGREENBRIER INTERNATIONAL, INC.500 VOLVO PARKWAY, CHESAPEAKE, VA 23320


*

Assured 44-175